| Catalog Number |
VCP303H |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint#: (b)(4).Date sent to the fda: 1/22/2026.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: when was the needle detached/pulled off from the suture (in the package, during removal from package, during handling prior to use on patient or during use on the patient)? please specify.Please provide the source or name and title of external person providing answers to follow-up (external person submitting answers to sales rep or loc/bq).Please perform and document the follow up attempt for product return.Please document the shipment tracking number in notes or rmao sections.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2025 and suture was used.Needle pull off.There were no patient consequences reported.There was no significant delay.Additional information was requested.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information: h6, d9, h3.A manufacturing record evaluation was performed for the finished device, and no non-conformances were identified.H3 investigation summary : the product was returned to ethicon for evaluation.One empty open foil, one paper lid and one winding former with a suture piece partially dispensed were received for analysis.Product code vcp303h.Upon visual inspection of the received sample, it was observed that the needle was not present for analysis.During the analysis of the suture, a correct insertion mark was observed on one extreme; however, the force used to detach the needle from the suture could not be determined.Given the current condition of the returned sample, it is not possible to determine the potential cause of the reported event.A manufacturing record evaluation was performed for the finished device batch number, and no non-conformances were identified.No conclusion could be reached on the cause of the reported event.As part of the ethicon quality process, all devices are manufactured, inspected, and released to approved specifications.